Login Form

Welcome, Guest
Username: Password: Remember me

TOPIC: Problems with using "lean mass" steroids.

Problems with using "lean mass" steroids. 13 Jul 2021 17:59 #225641

  • emile6
  • emile6's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 14
  • Karma: 0
Hi guys I've been having this problem for quiet a while now and just wanted to find out if anybody knows why this happens. So when I take a "lean mass" steroid I get muscle spasms and cramps in my upper and lower back. I start to experience lower back pain and upper back pain too. The pain goes throughout my back. Now this only happens when I'm taking "lean mass" steroids such as anavar, turinabol and most recently injectable masterone. I've been to the doctor multiple times and done blood work numerous times but nothing seems to be wrong. With the morals I also experience a sore throat. I've taken masterone before and had no back pains only recently. It is also not a pump as the pain feels completely different. Once I take muscle relaxants the pain goes away for a day or 2 but comes back until I stop using the steroid. Any advice or help would be highly appreciated thanks.
The administrator has disabled public write access.

Problems with using "lean mass" steroids. 15 Jul 2021 09:39 #225645

  • LesDoctor
  • LesDoctor's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 163
  • Thank you received: 98
  • Karma: 11
emile6 wrote:
Hi guys I've been having this problem for quiet a while now and just wanted to find out if anybody knows why this happens. So when I take a "lean mass" steroid I get muscle spasms and cramps in my upper and lower back. I start to experience lower back pain and upper back pain too. The pain goes throughout my back. Now this only happens when I'm taking "lean mass" steroids such as anavar, turinabol and most recently injectable masterone. I've been to the doctor multiple times and done blood work numerous times but nothing seems to be wrong. With the morals I also experience a sore throat. I've taken masterone before and had no back pains only recently. It is also not a pump as the pain feels completely different. Once I take muscle relaxants the pain goes away for a day or 2 but comes back until I stop using the steroid. Any advice or help would be highly appreciated thanks.

Don't use the "Lean Mass" steroids, then?
In medicine, if the drug has an undesired side effect which will not go away even with playing around with the dosages then we drop the drug and use a different one.
The administrator has disabled public write access.

Problems with using "lean mass" steroids. 15 Jul 2021 09:44 #225646

  • 00pump
  • 00pump's Avatar
  • Offline
  • Moderator
  • Posts: 8394
  • Thank you received: 2490
  • Karma: 298
LesDoctor wrote:
emile6 wrote:
Hi guys I've been having this problem for quiet a while now and just wanted to find out if anybody knows why this happens. So when I take a "lean mass" steroid I get muscle spasms and cramps in my upper and lower back. I start to experience lower back pain and upper back pain too. The pain goes throughout my back. Now this only happens when I'm taking "lean mass" steroids such as anavar, turinabol and most recently injectable masterone. I've been to the doctor multiple times and done blood work numerous times but nothing seems to be wrong. With the morals I also experience a sore throat. I've taken masterone before and had no back pains only recently. It is also not a pump as the pain feels completely different. Once I take muscle relaxants the pain goes away for a day or 2 but comes back until I stop using the steroid. Any advice or help would be highly appreciated thanks.

Don't use the "Lean Mass" steroids, then?
In medicine, if the drug has an undesired side effect which will not go away even with playing around with the dosages then we drop the drug and use a different one.

:lol: I love the answer.
"Whether You Think You Can or Can't, You're Right"--Henry Ford
The administrator has disabled public write access.
The following user(s) said Thank You: LesDoctor, vladtheimpaler

Problems with using "lean mass" steroids. 15 Jul 2021 12:04 #225647

  • emile6
  • emile6's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 14
  • Karma: 0
So theres no way to stop this from happening?
The administrator has disabled public write access.

Problems with using "lean mass" steroids. 20 Jul 2021 09:22 #225674

  • Empire
  • Empire's Avatar
  • Offline
  • Expert
  • Posts: 9133
  • Thank you received: 1869
  • Karma: 40
emile6 wrote:
Hi guys I've been having this problem for quiet a while now and just wanted to find out if anybody knows why this happens. So when I take a "lean mass" steroid I get muscle spasms and cramps in my upper and lower back. I start to experience lower back pain and upper back pain too. The pain goes throughout my back. Now this only happens when I'm taking "lean mass" steroids such as anavar, turinabol and most recently injectable masterone. I've been to the doctor multiple times and done blood work numerous times but nothing seems to be wrong. With the morals I also experience a sore throat. I've taken masterone before and had no back pains only recently. It is also not a pump as the pain feels completely different. Once I take muscle relaxants the pain goes away for a day or 2 but comes back until I stop using the steroid. Any advice or help would be highly appreciated thanks.


are you using any AI's with these drugs?
The administrator has disabled public write access.

Problems with using "lean mass" steroids. 20 Jul 2021 19:45 #225710

  • emile6
  • emile6's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 14
  • Karma: 0
I wasn't using any AI's no.
The administrator has disabled public write access.

Problems with using "lean mass" steroids. 22 Jul 2021 08:22 #225725

  • TheTrain
  • TheTrain's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 23
  • Thank you received: 1
  • Karma: 0
Was this all the same brand or didbyoubise different labs and get the same side effects?
The administrator has disabled public write access.

Problems with using "lean mass" steroids. 23 Jul 2021 08:47 #225737

  • emile6
  • emile6's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 14
  • Karma: 0
TheTrain wrote:
Was this all the same brand or didbyoubise different labs and get the same side effects?

Same brand of orals LP and PGW masteron
The administrator has disabled public write access.

Problems with using "lean mass" steroids. 23 Jul 2021 15:17 #225741

  • Muscleaddict
  • Muscleaddict's Avatar
  • Offline
  • Moderator
  • Posts: 3431
  • Thank you received: 3099
  • Karma: 277
TheTrain wrote:
Was this all the same brand or didbyoubise different labs and get the same side effects?

Definitely be very careful with those didbyoubise products. :lol:
Last Edit: 23 Jul 2021 15:17 by Muscleaddict.
The administrator has disabled public write access.

Problems with using "lean mass" steroids. 30 Jul 2021 22:29 #225774

  • TheTrain
  • TheTrain's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 23
  • Thank you received: 1
  • Karma: 0
My fat fingers struggle on my new phone lol :pinch:
Last Edit: 30 Jul 2021 22:30 by TheTrain.
The administrator has disabled public write access.

Problems with using "lean mass" steroids. 30 Jul 2021 22:34 #225775

  • TheTrain
  • TheTrain's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 23
  • Thank you received: 1
  • Karma: 0
Well those are quality labs. Still, maybe try another lab and check the effect. Carrier oils etc all play a factor.
The administrator has disabled public write access.